| Model Number |
PS10.0-80D265 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.Root cause is unable to be determined at this time.The reported event has been addressed in the device labeling.
Event or Problem Description
Information was received via literature that the patient had localized cortical osteolysis only on the right side level with the nail¿s telescopic junction which is clearly atypical and potentially implant-related.Residual localized osteolysis was noticed at the last follow up.
Additional Manufacturer Narrative
The lot number for the device is unknown.However, two potential lot numbers were provided: 9051002aaa (manufacture date of may 10, 2019).9060802aaa (manufacture date of jun 8, 2019).Journal article citation: frommer, adrien, et al."focal osteolysis and corrosion at the junction of precice stryde intramedullary lengthening device." bone and joint research, vol.10, no.7, 16 july 2021.Https://online.Boneandjoint.Org.Uk/doi/epub/10.1302/2046-3758.107.Bjr-2021-0146.R1.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Additional data: a4, b5, d8.Corrected data: b7.
Event or Problem Description
It was reported that the osteolysis was lytic only.